Altruists, Egoists and Hooligans in a Local Interaction Model
No abstract is available for this item.
|Date of creation:||Dec 1995|
|Date of revision:|
|Contact details of provider:|| Postal: |
Fax: +49 228 73 6884
Web page: http://www.bgse.uni-bonn.de
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blume Lawrence E., 1993.
"The Statistical Mechanics of Strategic Interaction,"
Games and Economic Behavior,
Elsevier, vol. 5(3), pages 387-424, July.
- L. Blume, 2010. "The Statistical Mechanics of Strategic Interaction," Levine's Working Paper Archive 488, David K. Levine.
- Itzhak Gilboa & David Schmeidler, 1992.
"Case-Based Decision Theory,"
994, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Okuno-Fujiwara Masahiro & Postlewaite Andrew, 1995. "Social Norms and Random Matching Games," Games and Economic Behavior, Elsevier, vol. 9(1), pages 79-109, April.
- Kandori, Michihiro, 1992.
"Social Norms and Community Enforcement,"
Review of Economic Studies,
Wiley Blackwell, vol. 59(1), pages 63-80, January.
- Andreoni, James, 1990. "Impure Altruism and Donations to Public Goods: A Theory of Warm-Glow Giving?," Economic Journal, Royal Economic Society, vol. 100(401), pages 464-77, June.
- Fudenberg, Drew & Maskin, Eric, 1986. "The Folk Theorem in Repeated Games with Discounting or with Incomplete Information," Econometrica, Econometric Society, vol. 54(3), pages 533-54, May.
- Young, H Peyton, 1993. "The Evolution of Conventions," Econometrica, Econometric Society, vol. 61(1), pages 57-84, January.
- Ellison, Glenn, 1993.
"Learning, Local Interaction, and Coordination,"
Econometric Society, vol. 61(5), pages 1047-71, September.
- Itzhak Gilboa & David Schmeidler, 1993.
1039, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Samuelson Larry, 1994. "Stochastic Stability in Games with Alternative Best Replies," Journal of Economic Theory, Elsevier, vol. 64(1), pages 35-65, October.
When requesting a correction, please mention this item's handle: RePEc:bon:bonsfb:341. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (BGSE Office)
If references are entirely missing, you can add them using this form.